Skip to product information
1 of 2

Zenith Pharmacy

Nurofen 200mg Tablets 96

Nurofen 200mg Tablets 96

Regular price $22.99
Regular price Sale price $22.99
Sale Sold out
Tax included.

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Size: 96 Tablets

KEY FEATURES

  • Nurofen provides effective relief of pain and inflammation
  • Nurofen provides up to 8 hours* relief
  • Contains: Ibuprofen 200mg
  • Contains no gluten, wheat or lactose
  • Contains no preservatives

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Each tablet contains Ibuprofen 200mg and Sucrose.

Directions:

Adults and children from 12 years: Take 2 tablets with water, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum of 6 tablets in 24 hours).

Children (7 to 12 years): Take 1 tablet with water every 6 to 8 hours as necessary (maximum of 4 tablets in 24 hours).

Warning:

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:

- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.

- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.

- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:

- for more than 3 days at a time.

- if you have asthma.

- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

- if you are trying to become pregnant or during the first 6 months of pregnancy.

- in children suffering from chickenpox (varicella).

- in children suffering from dehydration through diarrhoea and/or vomiting.

- if you are taking medicine regularly.

- if you are aged 65 years or older.

- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Pharmacy Medicine.

Do not use if foil seal under the lid is broken or missing on first opening.

View full details